My second effort on M1T...Not Good!
- 12-10-2004, 02:11 PM
My second effort on M1T...Not Good!
Im on day 5 of 5mg of M1T. I split the doses into 2.5mg day and night, hoping to alleviate the side effects. I did 5 mg a day for only 4 days a couple weeks back and got such horrible headaches and nausea I just had to stop. So far this shot has been better, but every day my appetite is less and less, and the headaches are starting to come back. Ive already noticed incredible pumps and size increase but I feel like hurling this morning. I was hoping that the sides go away after 3-5 days considering your body should get used to it. Am I wrong on that? If this nausea is going to stick around im just going to forget M1t all together. I was hoping if anyone else has been able to alleviate these sides, or if they have gone away within a few days, could you let me know. I have also been on 400mg transdermal 4-AD for the past 4 weeks, and that seems to have no effect on my appetite, even without M1T.
- 12-10-2004, 02:17 PM
if you keep getting these sides, why are you taking it at all?
- 12-10-2004, 02:19 PM
The headaches and nausea could be associated with high bp. Have you checked it out lately? If so what was it before you started the cycle?? If it comes down to it just being you and M1t not agreeing than just drop the ****. There are alternatives out there, it isn't the end of the world.
12-10-2004, 02:24 PM
- 6'1" 240 lbs.
- Join Date
- Dec 2003
- Richmond, VA
- Rep Power
agreed, don't bother with M1T. it ain't worth the trouble.Originally Posted by UNDERTAKER
12-10-2004, 02:26 PM
Yeah, im starting to get the picture, I just wanted to see if splitting the dose would have helped. It did, for three days, then it got worse. I can tell M1T could pile on the size and strength, but I dont think I can take this constant pukey feeling.Originally Posted by Beelzebub
12-10-2004, 03:23 PM
The only thing M1T should pile is itself, in the garbage.
12-10-2004, 03:51 PM
I've run M1t several times & the sides have been gradually less each time. The m1t flu feeling is common. It was brutal on my first cycle. On my last few M1t cycles, I had symptoms like yours for only 2-3 days & then felt fine. So yours should fade too. If they don't, I'd recommend ditching the m1t.
I will not be using m1t ever again, however. It's just too toxic. There are much safer options out there.
12-10-2004, 05:29 PM
agreed - get your BP checked asap. if your arm will fit in the cuff at wal-mart (mine hasnt since i was 18), that'sOriginally Posted by ryansm
reasonably accurate. take 2-3 measurements if it's high.
12-10-2004, 07:36 PM
Mine doesn't fit either, so I go to a local firehouse. They have leg cuffs, so they fit anyone to include Ronnie Coleman. They are more than happy to do it as well. They usually, at least around here, have a lot of time on their hands.
12-10-2004, 09:36 PM
how can high blood pressure cause stomach sickness?
12-11-2004, 10:24 AM
I was speaking of your nausea. High bp is associated with headaches as well. You should have this regularly checked especially on cycle.
12-11-2004, 11:26 AM
wow - good to know. my mom's a firefighter and never mentioned this option.Originally Posted by ryansm
*gets vision of ronnie in full contest gear sitting in a BP chair surrounded by yellow-suited and black-booted firefighters...*
12-11-2004, 03:55 PM
Sorry, Im not following, does high blood pressure cause nausea as well as headaches? Does anyone know why? Would taking aspirin or something help?
12-11-2004, 04:03 PM
YES!! acute hypertension also can cause dizziness and disorientation in addition to the others symptoms.Originally Posted by Irongame
if a substance is causing your BP to elevate such that it makes you nauseated and headachey - get the hell off the substance! because those symptoms are only exhibited when it gets pretty high.
12-11-2004, 04:07 PM
Originally Posted by THEBRAKES
So other than CoQ10 what would help reduce it? Would aspirin work? Im not using caffein or any stimulant.
12-11-2004, 04:34 PM
i guess i'm not getting through to you....Originally Posted by Irongame
IF YOUR BP IS WAY UP - GET THE HELL OFF M1T!!
then yeah, hawthorn and CoQ10 and there is also a red yeast rice or something like that, available online, that supposedly helps bring it down.
12-11-2004, 05:39 PM
m1t messed up my appetite and made me feel sick to my stomach when I tried to eat. I won't touch that stuff again
12-11-2004, 08:35 PM
Originally Posted by NO MERCY
Almost every friend I have can run M1T with no sides except lethargy. the first time I tried it I was so friggin TIRED, I was on it for approximately five days.
The second time, I was into my fifth day and my BP was elevated when I woke up. I had an excrutiating headache. Anyone who can take this stuff; more power to ya.
There are too many other good things out there w/ a hell of a lot less sides than M1T. Just do your research.
Similar Forum Threads
- By macdady in forum Nutrition / HealthReplies: 0Last Post: 05-07-2013, 08:45 PM
- By jayp83 in forum Nutrition / HealthReplies: 6Last Post: 12-29-2010, 08:27 AM
- By kingivan in forum SupplementsReplies: 26Last Post: 06-28-2006, 02:32 PM
- By MoonCricket in forum AnabolicsReplies: 13Last Post: 03-06-2005, 07:45 PM
- By hogiejoe in forum Cycle InfoReplies: 2Last Post: 02-10-2004, 08:06 AM